# SDR FDEA202302110249

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-300
- Aircraft serial: 63105
- Aircraft time: 6,567 hours, 3,241 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T230140G
- Part serial: 000834
- Condition: Dented
- Location: Zone 600
- Part time: 6,567 hours, 3,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP AFT FLAP WITH DENT ON LOWER SURFACE.  RH WING INBOARD AFT FLAP, ON LOWER SURFACE WAS REPAIRED IAW B767 SRM 57-53-01-2R,   TABLE I, FIG. 201 SHEET 4-5, PAGE 4-5 AND SRM 51-70-03-0G, PARA. 5.L, FIG. 16, PAGE 27, 30, 52   REV. 85  12-15-22
